arrow
Volume 30, Issue 3
Bifurcation in a Class of Planar Piecewise Smooth Systems with 3-Parameters

Yuanyuan Liu & Zhenhua Chai

Commun. Math. Res., 30 (2014), pp. 207-221.

Published online: 2021-05

Export citation
  • Abstract

This paper is concerned with the bifurcation properties on the line of discontinuity of planar piecewise smooth systems. The existence of equilibria and periodic solutions with sliding motion in a class of planar piecewise smooth systems with 3-parameters is investigated in this paper using the theory of differential inclusion and tools of Poincaré maps.

  • Keywords

piecewise smooth system, line of discontinuity, equilibria, periodic solution with sliding motion, bifurcation.

  • AMS Subject Headings

34A36, 34A60, 34C23, 37G10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-30-207, author = {Yuanyuan and Liu and and 18842 and and Yuanyuan Liu and Zhenhua and Chai and and 18843 and and Zhenhua Chai}, title = {Bifurcation in a Class of Planar Piecewise Smooth Systems with 3-Parameters}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {30}, number = {3}, pages = {207--221}, abstract = {

This paper is concerned with the bifurcation properties on the line of discontinuity of planar piecewise smooth systems. The existence of equilibria and periodic solutions with sliding motion in a class of planar piecewise smooth systems with 3-parameters is investigated in this paper using the theory of differential inclusion and tools of Poincaré maps.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2014.03.03}, url = {http://global-sci.org/intro/article_detail/cmr/18963.html} }
TY - JOUR T1 - Bifurcation in a Class of Planar Piecewise Smooth Systems with 3-Parameters AU - Liu , Yuanyuan AU - Chai , Zhenhua JO - Communications in Mathematical Research VL - 3 SP - 207 EP - 221 PY - 2021 DA - 2021/05 SN - 30 DO - http://doi.org/10.13447/j.1674-5647.2014.03.03 UR - https://global-sci.org/intro/article_detail/cmr/18963.html KW - piecewise smooth system, line of discontinuity, equilibria, periodic solution with sliding motion, bifurcation. AB -

This paper is concerned with the bifurcation properties on the line of discontinuity of planar piecewise smooth systems. The existence of equilibria and periodic solutions with sliding motion in a class of planar piecewise smooth systems with 3-parameters is investigated in this paper using the theory of differential inclusion and tools of Poincaré maps.

Yuanyuan Liu & Zhenhua Chai. (2021). Bifurcation in a Class of Planar Piecewise Smooth Systems with 3-Parameters. Communications in Mathematical Research . 30 (3). 207-221. doi:10.13447/j.1674-5647.2014.03.03
Copy to clipboard
The citation has been copied to your clipboard